# SDR CA980818036

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2 Nacelle
- Part time: 13,636 hours
- Stage of operation: TO
- Nature of condition: Y, J
- Precautionary procedure: C, E

## Discrepancy

(CAN) NR 2 ENGINE FAILED ON TAKEOFF.  NR 2 ENGINE REPLACED.  ENGINE SENT FOR INVESTIGATION AND REPAIR.  PART TC:  14,040.
